# SDR 2005FA0001281

- Difficulty date: August 23, 2005
- Submitted: September 14, 2005
- Operation: General aviation
- Aircraft: N527CB
- Make and model: Piper PA-31P
- Aircraft serial: 31P7730001
- Engine: Lyc TIGO541*
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 587817
- Condition: Open
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONFIRMED REPORT OF CABIN DOOR UNSAFE ANNUNCIATOR REMAINING ILLUMINATED W/DOOR CLOSED.  FOUND UPPER CENTER BAYONET RECEPTACLE SWITCH TO HAVE OPEN CONTINUITY IN ANY POSITION.  FOUND WIRE L11T PREVIOUSLY JUMPERED TO DOOR SEAL PRESSURE SWITCH GROUND AND DOOR WARNING RELAY JUMPERED AROUND FROM L11T CONNECTION TO GROUND CONNECTION BY PERSONS OR FACILITY UNKNOWN.  NO RECORDS IN US AC LOGBOOKS OF REPAIRS IN THIS AREA.  REPLACED BAYONET SWITCH W/NEW SWITCH AND REPAIRED/CORRECTED SYSTEM WIRING TO AS SHOWN IN SRM WIRING DIAGRAMS.  DOOR WARNING ANNUNCIATOR OPERATIONAL CHECKS NOW NORMAL.  (K)
